# SDR CALA2025050604508

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N12003
- Make and model: Boeing 787-10
- Aircraft serial: 40935
- Aircraft time: 24,705 hours, 3,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P4559461. RH FUSELAGE DAMAGE BETWEEN STA. 609+240 AND 632 ABOVE STR23L.COMPLIED WITH STEPS 1 THRU 4 AND 6A IN REF TO AVO14615 COMPLIED WITH STEP 5A-B OF AVO14615 NO OTHER DAMAGE NOTED AT THIS TIME COMPLIED WITH STEPS 6A-C OF AVO14615, .5"X.5" GRID ON INTERNAL AND EXTERNAL SKIN COMPLIED WITH WORK STEP 6 (A-F) 787 NDT PT 4 51-00-06 GUIDED A-SCAN IN A 5 INCH MIN RADIOUS AROUND DAMGE AREA ON INTERNAL SKIN AREA ONLY. NO FURTHER DAMAGE NOTED AT THIS TIME.  COMPLETED STEP 8 PER AVO 14615. FOUND CRACK ON STRINGER 23L. SEE LOG. 4605777. ACCOMPLISHED STEP 10 OF AVO14615 REV.  C, ACCOMPLISHED  A GUIDED A- SCAN IAW 787 NDT PART 4, 51-00-06 ON THE OML, RE EVALUATED AREAS IN QUESTION WITH EMPHASIS ON THE RED MEASUREMENT IN FIGURE 14, OTHER THAN THE IMPACT AREA, INCLUDING COLUMNS 1, 2 AND 38. NO DELAMINATION NOTED AT THESE AREAS AT THIS TIME.  ACOMPLISHED STEP 10 OF AVO14615 UT I SP OF STRINGER 23L ADJACENT TO STA609+240. REF 787 NDTM PT4-51-00-06 AND 51-00-23. . CONTINUED AVO14615 REV C AT STEP 12 AND COMPLETING THROUGH STEP 16VERIFIED RESIN SWEEP WITH NO DEFECTS. REF AVO14704 STEP 1, AND SRM B787-A-53-00-01-02A.
